Change search
ReferencesLink to record
Permanent link

Direct link
De Rham model for string topology
Stockholm University, Faculty of Science, Department of Mathematics.
2004 (Swedish)In: International Mathematics Research Notices, ISSN 1073-7928, Vol. 55, 2955- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 55, 2955- p.
Keyword [en]
string topology
National Category
URN: urn:nbn:se:su:diva-12725OAI: diva2:179245
Available from: 2008-01-29 Created: 2008-01-29 Last updated: 2011-01-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Merkulov, Sergei
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link